# SDR COMA9610211

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Section
- Part number: 12013133001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND PASSENGER SEAT RIGHT HAND SIDE WALL SEAT TRACK SUPPORT SECTION CORRODED ON SURFACE.  CLEANED, TREATED, PAINTED CORRODED AREA PER EMB 120 M/M 51-21-04, OK FOR SERVICE.
